Search box is loading.....

Saturday, August 19, 2000

Pharmacology MCQ Answer 60

Saturday, August 19, 2000

The Correct Answer is C. Cephalexin

Cephalosporins can cause allergic reactions in people with penicillin allergy. The overall rate of allergy to cephalosporins in people with penicillin allergy is approximately 5 to 10%, although rates may be higher for certain people. Allergic reactions to cephalosporins can be severe and even lifethreatening; it is generally recommended that those allergic to penicillin avoid cephalosporins all together.

0 comments:

Post a Comment

Please Leave your take on these notes and mcqs. Your feedback is much appreciated.

 

Disclaimer

Every effort has been made to ensure that this information is accurate and within generally accepted medical standards.The information given at this site is for educational purposes only and is not sufficient for medical decisions. I disclaim any liability for the acts of any physicians or any other individual who receives any information on any medical procedure through this web site. I accept no legal responsibility for any injury and/or damage to persons or property from any of the suggestions or material discussed herein. The reader should confirm the information in this text using other authoritative source prior to use.

Disclosure Policy

  • I occa­sion­ally make rec­om­men­da­tions and post links for which I get compensation.

  • These rec­om­men­da­tions are based first and fore­most on their merit.

  • Most affil­i­ate links are added inci­den­tally or sub­se­quently. Some links are direct, and do not have any affil­i­a­tion or compensation.

  • Some endorse­ments are obtained through com­pen­sa­tion, such as free review copies.

For More Information see Disclosure Policy

Visitors Since January 2010